If a bi-polar diagnosed individual takes this medication in 3000 mg daily amounts how will this effect their behavior?
Methocarbamol - How will this drug effect a bi-polar person?
- 5 Oct 2010 by N.Rob
- 3 November 2010
Because methocarbamol may possess a general CNS-depressant effect, patients should be cautioned about combined effects with other CNS depressants.
The medications you take for your bi-polar disorder may contribute to increased side effects - impairing your thinking and reactions, drowsiness etc.
You should be monitored carefully by your physician.
- Methocarbamol Information for Consumers
- Methocarbamol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methocarbamol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Aug 2009 • 1 answer
Updated 13 Jan 2010 • 1 answer
Updated 28 Apr 2010 • 1 answer
Updated 5 Sep 2014 • 1 answer
Updated 16 Feb 2018 • 3 answers